You take a pill meant to protect your stomach from those other pills. One of the side effects is "nausea."
How the heck does that work?
I'm being a good little patient and taking my pills, waiting the recommended two weeks, until all of this will supposedly pass and I'll be feeling right spiffy.
I've been on Side-effexor for over a year now. A week ago the dosage got upped. I was feeling rather barfy (although I didn't barf -I'll stand on my head if it means not barfing) but I was actually kind of... okay. In fact I felt pretty solid. Hey man, my guts are boiling but I'm cool with it, dude! Yeah!
Yesterday it wore thin. I'm sick of it. I hate feeling yucky for four hours every morning, I'm frustrated, and those negative thoughts are invading my head again. I know how to stop those thoughts, replacing them with positive ones, but it's tiring and doesn't leave much room for productivity and creativity.
I'm not for or against anti-depressants. I've done it with and without. I've done the naturopathic way too. I know when to go get help. I do not know the best way to deal with this and doubt I'll ever know.
I kind of hate it that it's difficult to ride a horse in this state. This crimps my plan. It's hard to ride faster than a walk when you feel like The Puke is right up in the throat. Yiccchh.
I try not to whine and I prefer not to spill all this on my blog but... I've learned that I'm not the only one dealing with crap like this. That's been good for me. I used to be too quiet about depression and other problems and it just created a sense of shame. No shame. Screw shame to the wall and let it hang. Here we are, how do we deal with it?
I don't have answers. I'm just concentrating on counting my blessings:
and even though it causes me a lot of difficulty
That's all for today. Drugs make no sense but I'm faithfully following DOCTA-CHAN'S orders, in hopes of a good result. We'll see.
I'm going to go ask my loved ones for some hugs now. I think it's been scientifically proven that hugs are magically medicinal, right?